# SDR USAA2014031100008

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 20,152 hours, 6,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW STICKING OUT OF ARMING HANDLE ON DOOR 3L.  TIGHTENED DOOR HANDLE ATTACH BOLT.
